# SDR UALA2009112303655

- Difficulty date: November 22, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 48,654 hours, 6,972 cycles
- Engine: Pwa PW40903
- System (JASC): 2300 · Communications System
- Part: Sdu
- Part number: 8220314102
- Part serial: 65
- Condition: Malfunctioned
- Location: Satcom
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

SATCOM SYSTEM FAILS OR NO BUS ACTIVITY.  ADVISORY  MSG01- ACTIVE CLIMB HARD; SATELLITE DATA UNIT (LEFT) HAS NO OUTPUT ON ANY BUS.  MSG-2368801 ACTIVE CL HARD.  FOUND CB-E17, SATL SDU L, TRIPPED.  RESET SAME, NO HELP.  DEF SATCOM SYSTEM.  REPLACED SDU.  OPS NORMAL ON GROUND.
